# SDR DL72S982170

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 541 TPA LTR CHK D1, FOUND 1 IN CRACK AT LIGHTNING HOLE STA 1240 RT VERTICAL WEB TORQUE BOX AREA.  REPAIRED PER MM 53-11-10.
